# SDR COMA0460547

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 20,847 hours, 18,457 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR LBL 27 HAS CORROSION.  REPAIRED IAW CRJ SRM 51-40-11, 51-42-06 AND 51-41-21.
